Construction of right topological compactifications for discrete versions of subsemigroups of compact groups.
Semigroup forum, Tome 39 (1989) no. 2, pp. 65-74
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
right topological compactifications, subsemigroups of compact groups, Stone-Čech compactifications, semitopological
@article{SF_1989__39_2_134975,
author = {D. Helmer and N. Isik},
title = {Construction of right topological compactifications for discrete versions of subsemigroups of compact groups.},
journal = {Semigroup forum},
pages = {65--74},
year = {1989},
volume = {39},
number = {2},
zbl = {0665.22002},
url = {http://geodesic.mathdoc.fr/item/SF_1989__39_2_134975/}
}
TY - JOUR AU - D. Helmer AU - N. Isik TI - Construction of right topological compactifications for discrete versions of subsemigroups of compact groups. JO - Semigroup forum PY - 1989 SP - 65 EP - 74 VL - 39 IS - 2 UR - http://geodesic.mathdoc.fr/item/SF_1989__39_2_134975/ ID - SF_1989__39_2_134975 ER -
D. Helmer; N. Isik. Construction of right topological compactifications for discrete versions of subsemigroups of compact groups.. Semigroup forum, Tome 39 (1989) no. 2, pp. 65-74. http://geodesic.mathdoc.fr/item/SF_1989__39_2_134975/